ABOUT BUZZING IN HEAD

Information about how to manage or reduce the severity of BFS symptoms

Moderators: JohnV, Arron, garym

ABOUT BUZZING IN HEAD

Postby Roger G. on January 13th, 2005, 11:13 am

I have had this, an have heard of others.but this may or may not apply. If you have been on certain Meds for awhile and then cut them back or stopped completely, I have found that for a number of days (or more)you may get a buzzing or whooshing sensation,almost like a wave going from your inner ears across your head. this sensation can also be induced I find buy quickly moving you eyes or head left to right. as for the cause I have no idea. any comments? :?:
User avatar
Roger G.
Hero
Hero
 
Posts: 477
Joined: January 10th, 2005, 6:37 pm
Location: Greenwood Lake, New York

Postby amy_twitch on January 13th, 2005, 12:37 pm

Good info....meds can do strange things. Even if I take a few asprin for everyday aches and pains, my ears start ringing. I know that it's common, but I can't remember why that happens.

Amy
amy_twitch
Hero
Hero
 
Posts: 414
Joined: June 13th, 2004, 8:52 pm

Sponsor

Sponsor
 


Return to Symptom Management

Who is online

Users browsing this forum: No registered users and 3 guests